Every Night I Take My Blood Pressure Pills And Cholestrol Get So Itches All Over Me It Driiving Nuts Keep Scratching Now Wondering

2 Replies Updated



Conversation Starter

sugie Says:


can my medication pravastatin 40mg bisoprolol10mg, losartan100 cause me to itch. when i take my medication at night im up all night scratch all over. i find this happens only at night. so im thinking thats when i take these 3 medications and one could be the culpit. What do you think is thiis possible.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

There's a very good chance that it's due to the Losartan and Bisoprolol.

Learn more Losartan details here.

Learn more Bisoprolol details here.

These are blood pressure/cardiac medications, so the very nature of how they work is by acting on your circulatory system and the change in circulation does cause itchiness in some people. I've experienced it myself with the ones that I take.

You may get some relief if you take them a little time apart, rather than both at once, such as taking one at dinner and one at bedtime, if your doctor is okay with it.

Another alternative would be to take an antihistamine, if you're cleared to do so, such as Benadryl/Diphenhydramine. That's what I do, since I don't experience it every day and it's safe for me to take it.

Learn more Benadryl details here.

Have you been specifically instructed to take them all together, at night?

REPLYSHAREREPORT
Was this helpful?      0  
2
Linda Says:

when i started pravastatin i itched on my back and abdomen. i couldn't tell if it was the change in the weather or the pills. i continued to take them and after about a month it stopped. i'm sure it was a reactiion to the medication, because it was listed as a side effect.

REPLYSHAREREPORT
Was this helpful?      1  




Viewing page 1 of 1     Reply


More Discussions:

e and atenol morning taking one tablet and night at bed time i taking etiozolam 0 5 my blood pressure has come down now is 110 70 should i continue am
before 5 days i faced high blood pressure 180/110.dr advice me to take amlodipine 5mg and atenolone 50 mg morng one tabl...
High Blood Pressure I Am On Pharmapress 20 Mg And Atenolol 50mg For My Bloodpressure Is It Ok Not To Take A Waterpill Now Ridac Watge Pill Dr Took Awa
My name Gloria. 75 years. Have High blood pressure For years prescribed Pharmapress 20 mg. Atenolol 50mg and Ridac water... 16 replies
Is It Ok To Cut Back On My Bloodpressure Medication From 90mg 60mg If I Am Montering Every Day
I`am taking nifedipine 60mg my doctor told me to increase it by 30 mg if the top side was over 151 so i did. I want to g... 1 reply
can i take propoxyph with my blood pressure meds
I am currently taking Verapamil 300mg, lisinopril 20mg and avalide 300mg. Can i take propoxyph darv-n 100 with these med... 2 replies
can sulfameth/tmp ds cause low blood pressure and low body temp,chills and night sweats
my husband had a itchy skin bumps all over his body he tried cortizone creams they didn't work so the dr. put him on... 1 reply
diltiaz er 240 24 i take this and lately my blood pressure is very low common
I have been taking this medication for quite a while and lately my blood pressure has been low. I just took it and it wa... 1 reply
About effects of the medicines I have to take for Diabetes blood Pressure and heart related medicines
I take following Medicines : Glycinorm- M80- 1 BD Vozuka (0.3mg) activ 1 OD X-tor 10 1 OD Tetan AM 40 1OD Amtas 5 1OD Cl...
Forgot to take my blood pressure med
I forgot if I took my blood pressure medicine this morning. I take 20 mg of enalapril maleate in the morning every day. ... 1 reply
can i take effigen with my blood pressure tablets
HI IM TAKING RAMEPRIL FOR BLOOD PRESSURE CAN YOU TELL ME WHAT DIET PILLS ARE SAFE TO TAKE ## Hello, Allison! How are you... 1 reply
high blood pressure sleeping all the time and headaches
Very high blood pressure even when just woke up and experiencing excessive sleeping and headachs too ## Such issues have... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 13 May 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA